Avoid Switching Methadone Products in Patients With Opioid Use Disorder

Health Canada is warning about the risk of withdrawal symptoms when switching methadone formulations in patients with opioid use disorder.

This is based on case reports of patients having withdrawal symptoms after switching between methadone liquids...Metadol-D, Methadose, and Sandoz-methadone...even after being stable for years.

The concern is that some patients may experience withdrawal symptoms...and turn to street drugs to alleviate cravings OR quit their treatment program altogether.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get quote